# SDR UIEA201000067

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 71,470 hours, 13,922 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2603656116
- Part serial: 5787
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DISCOVERED NR 14 TIRE FLAT SPOTTED.  REPLACED NR 14 TIRE AND REPLACED NR 13 TIRE PRECAUTIONARY DUE OVERLOAD AND REPLACED NR 14 WHEEL TRANSDUCER.  PRECAUTIONARY REPLACED, ANTI-SKID CONTROL VALVE, ANTI-SKID SERVO VALVE AND ANTI-SKID BOX DUE HISTORY ITEMS.  OPS CHECKS NORMAL, AIRCRAFT RELEASED FOR FLIGHT.  NO REPEAT INCIDENTS NOTED ON NEXT LEG.
